Publication
Title
Computing the stochastic dynamics of phosphorylation networks
Author
Abstract
Language
English
Source (journal)
Journal of computational biology. - New York
Publication
New York : Liebert, 2010
ISSN
1066-5277
Volume/pages
17:2(2010), p. 189-199
ISI
000279271200007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.09.2010
Last edited 08.07.2018
To cite this reference